# SDR F3LA2022091200100

- Difficulty date: September 1, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N305FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7387
- Aircraft time: 18,360 hours, 7,950 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311441220001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: REFERENCE PEMCO N/R#12767.0339 FWD CABIN FLOOR BEAM Y503.2 CORRODED FROM 12 TO FR16
CORRECTIVE ACTION: REMOVED AND REPLACED FLOOR BEAM Y503.2 IAW A320 SRM 51-42-11, SRM 53-11-14-283-007 FR-12-16
